Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 

 

On the theta correspondence for $ (\mathrm{GSp}(4), \mathrm{GSO}(4,2))$ and Shalika periods


Author: Kazuki Morimoto
Journal: Represent. Theory 18 (2014), 28-87
MSC (2010): Primary 11F27; Secondary 22E50
DOI: https://doi.org/10.1090/S1088-4165-2014-00451-5
Published electronically: April 16, 2014
MathSciNet review: 3193382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider both local and global theta correspondences for $ \mathrm {GSp}_4$ and $ \mathrm {GSO}_{4,2}$. Because of the accidental isomorphism $ \mathrm {PGSO}_{4,2} \simeq \mathrm {PGU}_{2,2}$, these correspondences give rise to those between $ \mathrm {GSp}_4$ and $ \mathrm {GU}_{2,2}$ for representations with trivial central characters. In the global case, using this relation, we characterize representations with trivial central character, which have Shalika period on $ \mathrm {GU}(2,2)$ by theta correspondences. Moreover, in the local case, we consider a similar relationship for irreducible admissible representations without an assumption on the central character.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 11F27, 22E50

Retrieve articles in all journals with MSC (2010): 11F27, 22E50


Additional Information

Kazuki Morimoto
Affiliation: Department of Mathematics, Osaka City University, 3-3-138, Sugimoto, Sumiyoshi-ku, Osaka 558-8585, Japan
Address at time of publication: Department of Mathematics, Kyoto University, Kitashirakawa Oiwake-cho, Sakyo-ku, Kyoto 606-8502, Japan
Email: kazukimorimo@gmail.com

DOI: https://doi.org/10.1090/S1088-4165-2014-00451-5
Received by editor(s): March 11, 2013
Received by editor(s) in revised form: November 1, 2013
Published electronically: April 16, 2014
Article copyright: © Copyright 2014 American Mathematical Society